# SDR UIEA2020032000498

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 44,044 hours, 8,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Blg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - WEB, FWD FACE OF LH BODY GEAR W/W AT BULKHEAD, STA 1480.( REPAIRED DAMAGED AREA IAW SRM 53-40-08, REPAIR 1 REV. 88 AND EI NO. T2020A53M-808, REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
